Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Borsuk's antipodal and fixed-point theorems for set-valued maps


Author: Shiow-Yu Chang
Journal: Proc. Amer. Math. Soc. 121 (1994), 937-941
MSC: Primary 55M20; Secondary 47H04, 47H10, 54C60, 54H25
DOI: https://doi.org/10.1090/S0002-9939-1994-1221720-2
MathSciNet review: 1221720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to obtain the extensions of Borsuk's antipodal and fixed-point theorems for set-valued maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20, 47H04, 47H10, 54C60, 54H25

Retrieve articles in all journals with MSC: 55M20, 47H04, 47H10, 54C60, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1221720-2
Keywords: Set-valued map, balanced set, antipodal map, fixed point
Article copyright: © Copyright 1994 American Mathematical Society